# SDR C2XA03CL094

- Difficulty date: April 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2300 THE CREW REPORTED THE EMERGENCY EXIT SIGN AT 12A WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
